- 10-20-2002, 09:58 AM
- 10-20-2002, 10:46 AM
Be careful with vitamins like A that are fat souble.. you CAN in certain cases develop toxic levels of it. Now how much is toxic I really don't know
- 10-21-2002, 12:37 AM
Other natural acne "cures" are pantothenic acid (a b vitamin) and gugglesterones.
10-21-2002, 06:54 AM
i knew about vitamin b5.. but never heard that gugglesterones help.. interesting..
10-21-2002, 10:36 AM
No, high doses of Vitamin A will not help.Originally posted by Sanosuke
From what Ive heard this is a deriviative of vitamin A? does anyone know what that means? Ive heard high doses of vit A like around 100,000 IU helps acne pretty well.. but I dont get what they mean by a derivative of the vitamin?
Accutane (isotretinoin) is a synthetic relative of Vit. A, yes, but that said, if large doses of A actually helped, there would be a hell of a lot of people using that instead of Accutane. I read somewhere before that you shouldn't take Vit A when doing Accutane, either - it makes the dryness worse.
Got some of the stuff above from here: http://www.noah-health.org/english/p.../accutane.html
10-26-2002, 05:36 PM
b5 has been helpful to some
u can also start out w/ less strong medications for acne - unless u've got it bad something like retin-a is probably goin to work for u
just dont get tetracyclone (sp?) - been said it loses effectiveness w/ a high protein diet
10-26-2002, 06:39 PM
even though accutane isnt the same as vitamin A ive read that doses of about 100,000iu-150,000iu really helps with acne.. it is suggested to use beta carotene though since vitamin a itself can start getting toxic at those doses.. also you need to take about 10g's a day of vitamin b5(Pantothenic Acid) if you have severe acne and about 5g's a day for mild acne... combine those together with some 2.5 or 5% benzoyl peroxide and your acne should be gone within a few weeks and you dont have to worry about the harmful effects of accutane
10-26-2002, 09:37 PM
here's the thing, a lot of things that look like acne - arent. to the avg. person on the street they are, but technically they can differ. and some acne treatments wont actually help w/ whatever "acne" condition you have. i used benz. perox. and it didnt help. plus a supply only lasted 2 weeks and had to be refridgerated (that was a pain) and stirred on few occasions
i'd go to a dermatologist, grab some retin-a (they'll give it to u dont worry) and try that
if u go to a normal doc, they'll prolly start u w/ the b.p. - but a dermo will give u the r-a - which is prolly ur best bet.
i dont think that a high dosage of vitamin A will work - its not the same as Accutane - so i wouldnt try to substitute it for the real thing.
maybe u should go to a doc and find this out for sure tho
10-26-2002, 09:52 PM
ive been on retina-a and it did nothing.. i was on accutane for 6 months and worked wonders.. now im off it and ive got a little that came back.. right now im using some benzoyl .. i dont know what kind you were using but im just using the kind from OXY it works pretty good.. i wash my face with Purpose brand soap twice a day and use the benzoyl twice a day.. ive been doing this for 2 weeks and my acne has subsided pretty well..
this is what ive heard on vitamin A:
Vitamin A reduces sebum and keratin production, two substances the skin produces which can be main causes for blocked pores. Vitamin A also maintains healthy cell membranes and helps to prevent invasion of disease causing microorganisms.. ive read numerous success stories with people on vitamin a but it should be bought in the beta-Carotene form...
and if you go here gmuntz.tripod.com/b5.html itll give you some info to why Pantothenic Acid(B5) is so effective for treating acne
10-27-2002, 09:20 PM
have u talked to a doc bout it - s/he could prolly answer your question
10-27-2002, 10:18 PM
im in the military.. our doctors are freakin morons.. they prescribe motrin for EVERYTHINg... Finger cut off? motrin for you!!
08-10-2005, 10:12 AM
LOL! That reminds me of that Chris Rock number where he talks about how when he was a kid, "Whatever you had, TUSSIN better handle it!" Skinned knee? ......Tussin! Eyeball popped out? ......Tussin!Originally Posted by Sanosuke
08-11-2005, 10:50 AM
Reminds me to check the date on almost 3 year old threads.....Originally Posted by UnicronSpawn
08-12-2005, 10:30 AM
why was this stuff pulled off the market? was it because of the sides or what?
Similar Forum Threads
- By Ivan Drago in forum AnabolicsReplies: 6Last Post: 10-07-2011, 02:26 AM
- By ke0ki in forum SupplementsReplies: 6Last Post: 12-16-2010, 07:29 PM
- By Crinkle in forum AnabolicsReplies: 25Last Post: 02-23-2007, 06:21 PM
- By RLD in forum AnabolicsReplies: 6Last Post: 05-06-2004, 04:58 AM
- By JWest0926 in forum General ChatReplies: 6Last Post: 07-11-2003, 04:43 PM